# SDR AALA201703099045

- Difficulty date: March 7, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 9,330 hours, 3,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT ON FORWARD GALLEY LOWER SIDE WALL IS BROKEN. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-14. OPERATIONAL CHECK GOOD.
